Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


GAS & ACIDITY
Jul 31, 2010

HELLO DOC, IS HYPER ACIDITY AND GAS PROBLEMS ARE DUE TO MY CURRENT MEDICINE? I AM ON FIRST LINE OF MEDICINE AS PER INDIAN GOVERMENT HOSPITAL. I AM FACING PROBLEM OF BURPING VERY BADLY. PLEASE GUIDE ME HOW GET RID OF IT AND THE REASONS FOR THE SAME. MY CD4 COUNT AS ON TODAY IS 450 BEFORE 6 MONTHS IT WAS 517. IS THIS CHANGE IS NORMAL OR HAVE TO BE TAKEN IN NOTICE.

Response from Dr. Young

Hello and thanks for your post from India.

Without knowing what medications your taking, it's tough for me to figure out if the gastrointestinal symptoms you're experiencing are due to meds or something else. Excess gas and burping are not commonly associated with commonly used HIV medications, but in either event, it's worth discussing your symptoms with your health care provider.

Write back with your medications and I'd be happy to discuss further.

BY



Previous
double dose of kaletra
Next
Delay in taking combivir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement